MathSciNet Relay Station
MathSciNet bibliographic data
MR1862991 65J15 (35K55 35R35 65M12)
González, C.; Ostermann, A.; Palencia, C.; Thalhammer, M. Backward Euler discretization of fully nonlinear parabolic problems. Math. Comp. 71 (2002), no. 237, 125–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement